# SDR SIMA2020032310007

- Difficulty date: March 10, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Plate
- Part number: 12038635001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER #1 HAS AREA OF CHAFEING DAMAGE-C/A-COMPLIED WITH IAW ERS-EM-55MR-830 01
